# SDR UALA2010081102935

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 54,430 hours, 7,954 cycles
- Engine: Pwa PW4090
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: 2435841
- Condition: Failed
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF FREQ WINDOW IS BLANK.  R & R CONNECTOR D21P. NR 1 HF OPS CKS NORMAL IAW MM.
